# SDR CALA0700230

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 61,718 hours, 31,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN BENEATH NR 1 DME ANTENNA CORRODED AT STA 460, S29L.  THE CORRODED SECTION OF SKIN WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW ECRA 5331-01305.  A DIP WAS ISSUED TO REINSPECT THE REPAIR AT 60,000 FLIGHT CYCLES THEN EVERY 30,000 FLIGHT CYCLES THEREAFTER.
